# SDR AALA20010672

- Difficulty date: March 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 6 SEAT TRACK HAS CORROSION STATION 215.  REMOVED AND REPLACED SEAT TRACK FROM STATION 210-323 PER SRM 53-05 PART 1 FIG 4E SHT 1,5.  (M)
